Napredna pretraga

Pregled bibliografske jedinice broj: 536481

Counting conjugated circuits in benzenoid chains


Došlić, Tomislav
Counting conjugated circuits in benzenoid chains // MATCH : communications in mathematical and in computer chemistry, 65 (2011), 775-784 (međunarodna recenzija, članak, znanstveni)


Naslov
Counting conjugated circuits in benzenoid chains

Autori
Došlić, Tomislav

Izvornik
MATCH : communications in mathematical and in computer chemistry (0340-6253) 65 (2011); 775-784

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Conjugated circuit; Fibonacene; Fibonacci numbers

Sažetak
We present explicit formulas for the total number of conjugated circuits of a given length in polyacene and fibonacene chains and analyse asymptotic behavior of the expected number of conjugated circuits in long chains of the considered types.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekt / tema
037-0000000-2779 - Diskretna matematika i primjene (Dragutin Svrtan, )
177-0000000-0884 - Diskretni matematički modeli u kemiji (Damir Vukičević, )

Ustanove
Građevinski fakultet, Zagreb

Autor s matičnim brojem:
Tomislav Došlić, (123192)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus